# SDR SWIA200819827

- Difficulty date: June 28, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 14,540 hours, 12,718 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLT 6562 - ALL OXYGEN MASKS DROPPED IN CABIN WHILE STARTING APU.  RESTOWED OXYGEN MASKS PER AMM 35-20-00.
